# SDR QXEA200701381

- Difficulty date: August 13, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,772 hours, 31,479 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pump Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2189, WHEN NR 1 STANDBY HYDRAULIC PUMP PRESSURE TURNED ON NR 1 STANDBY HYDRAULIC PUMP HOT CAUTION LIGHT.  WHEN PUMP TURNED OFF PER CHECKLIST, LIGHT REMAINED ILLUMINATED.  SWAPPED STANDBY PUMP TEMP SENSOR TO SPARE IAW AMM 29-11-17, PAGE 501.  OPERATIONAL CHECK GOOD.  PLACED ON RSI.  AIRCRAFT RETURNED TO SERVICE.
